La distribution des pôles de la matrice de diffusion
Séminaire Équations aux dérivées partielles (Polytechnique), (1982-1983), Exposé no. 7, p. 1-8
@article{SEDP_1982-1983____A7_0,
     author = {Petkov, V. M.},
     title = {La distribution des p\^oles de la matrice de diffusion},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique)},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1982-1983},
     note = {talk:7},
     pages = {1-8},
     zbl = {0537.35061},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1982-1983____A7_0}
}
Petkov, V. M. La distribution des pôles de la matrice de diffusion. Séminaire Équations aux dérivées partielles (Polytechnique),  (1982-1983), Exposé no. 7, pp. 1-8. https://www.numdam.org/item/SEDP_1982-1983____A7_0/

[1] C. Bardos, J.C. Guillot et J. Ralston: La relation de Poisson pour l'équation des ondes dans un ouvert non borné. Application à la théorie de la diffusion, Comm. in Partial Diff. Eq., 7, (1982), p. 905-958. | MR 668585 | Zbl 0496.35067

[2] V. Guillemin et R. Melrose: The Poisson summation formula for manifolds with boundary. Advances in Math., 32, (1979), p. 204-232. | MR 539531 | Zbl 0421.35082

[3] M. Ikawa: On the poles of the scattering matrix for two strictly convex obstacles. J. Math. Kyoto Univ. (to appear). | MR 692733 | Zbl 0561.35060

[4] M. Ikawa: On the distribution of the poles of the scattering matrix for two strictly convex obstacles, preprint. | MR 719973 | Zbl 0542.35057

[5] V. Ivrii: Second term of the spectral symptotic expansion of the Laplace-Beltrami operator on manifolds with boundary. Funct. Analiz i Ego Pril., 14, N° 2 (1980), p. 25-34. | MR 575202 | Zbl 0453.35068

[6] P. Lax and R. Phillips: Scattering theory, Academic Press, 1967. | MR 217440 | Zbl 0186.16301

[7] P. Lax and R. Phillips: A logarithmic bound on the location of the poles of the scattering matrix, Arch. Rat. Mech. and Anal., 40, (1971), p. 268-280. | MR 296534 | Zbl 0216.13002

[8] R. Melrose and J. Sjöstrand: Singularities in boundary value problems. Comm. Pure Appl. Math., 31, (1978), p. 593-617 and 35, (1982), p.129-168. | Zbl 0368.35020

[9] R. Melrose: Polynomial bound on the number of scattering poles. Preprint. | MR 724031 | Zbl 0535.35067

[10] V. Petkov and G. Popov: Asymptotic behaviour of the scattering phase for non-trapping obstacles. Ann. Inst. Fourier, 32, (1982), (to appear). | Numdam | MR 688023 | Zbl 0476.35014

[11] V. Petkov: Note on the distribution of poles of the scattering matrix. J. Math. Anal. Appl. (to appear). | MR 748591 | Zbl 0562.35065

[12] P. Vogel: Communication personnelle.